A case of cutaneous vasculitis associated with olanzapine (Journal article)

Papaioannides, D./ Sinapidis, D./ Korantzopoulos, P./ Charalabopoulos, K.

Institution and School/Department of submitter: Πανεπιστήμιο Ιωαννίνων. Σχολή Επιστημών Υγείας. Τμήμα Ιατρικής
Keywords: Benzodiazepines/adverse effects,Female,Humans,Middle Aged,Serotonin Uptake Inhibitors/*adverse effects,Vasculitis, Leukocytoclastic, Cutaneous/*chemically induced
URI: https://olympias.lib.uoi.gr/jspui/handle/123456789/24399
ISSN: 1534-7346
Link: http://www.ncbi.nlm.nih.gov/pubmed/16698917
http://ijl.sagepub.com/content/5/2/116.full.pdf
Appears in Collections:Άρθρα σε επιστημονικά περιοδικά ( Ανοικτά)

Files in This Item:
File Description SizeFormat 
Papaioannides-2006-A case of cutaneous.pdf55.36 kBAdobe PDFView/Open    Request a copy


 Please use this identifier to cite or link to this item:
https://olympias.lib.uoi.gr/jspui/handle/123456789/24399
  This item is a favorite for 0 people.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.